# SDR RRXA003603

- Difficulty date: January 2, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4758514
- Condition: Cracked
- Location: L33r Sta 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE TOP ON LONGERON JUST FWD OF 'C' PIT DOOR AT STA 1140 AND L33R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DC-8 SRM 51-3-2 & 51-1-20D.
